Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

UTI, nausea, vomiting. Diagnosed with Cannibinoid Hypermesis Syndrome. Symptoms due to smoking marijuana?

Have a friend who smokes marijuana everyday of life and is in denial. Claiming she s had tests that show she has urinary tract & vaginal infections , however she has been to hospital 5 times this year alone with vomiting, nausea , and wants to constantly shower to relieve the nausea has been noted in her charts she has Cannibinoid Hypermesis Syndrome .........can you tell me if these infections can be part of her smoking this drug on a regular basis
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
the symptoms u mentioned are surely due to the cannabis. along with the symptoms of the cannabis smoking comes the inhibition, in which the person experiments sexually as th cannabis is an euphorisant. so in ur friends case not only she might be jus taking cannabis she might also be experimenting with sex toys or having unprotected sex that could be leading to the repeated UTI.
Answered: Thu, 25 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor